Journal article

A note on asset bubbles in continuous-time

  • Cassese, Gianluca Istituto di finanza (IFin), Facoltà di scienze economiche, Università della Svizzera italiana, Svizzera
    2005
Published in:
  • International journal of theoretical and applied finance. - World scientific. - 2005, vol. 8, no. 4, p. 523-536
English In this paper we propose a model of asset prices consistent with the no-arbitrage principle but allowing for the existence of "bubbles". The structure of bubbles is explicitly characterized and we show that, for example, they may be of either sign. Furthermore, we discuss the existence of bubbles under alternative definitions of absence of arbitrage opportunities.
Language
  • English
Classification
Economics
License
License undefined
Identifiers
Persistent URL
https://susi.usi.ch/usi/documents/318174
Statistics

Document views: 16 File downloads:
  • cassese_IJTAF_2005.pdf: 5